# SDR DALA1138489861

- Difficulty date: May 22, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING STRUCTURE FLOOR SUPPORT CRACKED AT STA 775 AND X-15.  REMOVED FLOOR SUPPORT ON MAIN CABIN AT STA 775 AND X-15 IAW DC9 SRM 51-30-02, FABRICATED FLOOR SUPPORT IAW DC9 SRM 53-13-3, PG 26, FIG 11.  INSTALLED FLOOR SUPPORT AT STA  775 AND X-15 IAW DC9 SRM 51-30-02.
